# SDR SCNA98524

- Difficulty date: July 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48289
- System (JASC): 5520 · Elevator Structure
- Part: Chord
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, THE RIGHT HAND INBOARD ACTUATOR SUPPORT STRUCTURES UPPER 'T' CHORD WAS FOUND TO BE CRACKED AT STATION XE103.  REMOVED DAMAGED AREA AND REPAIRED IAW DWG SBX SBA 98 0124TR, SBX SBA 98 0140TR AND ROD SKETCH 980611010 AND APPROVED BY 8110 3  DATED 980612, REFERENCE SCA ENGINEERING ORDER 55 5593 1.
